# SDR FDEA202202210333

- Difficulty date: February 21, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 80,300 hours, 19,599 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 5A321040621
- Part serial: 10R466
- Condition: Failed
- Location: Cabin
- Part time: 23,166 hours, 6,265 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFTER LANDING CABIN DOOR 1L MISTAKENLY OPENED WITH  EMERGENCY HANDLE.  RAFT FELL OUT BUT DID NOT  INFLATE.   REMOVED 1L DOOR SLIDE RAFT AND INSTALLED  10 MAN LIFE RAFT P/N 5A3210-40621 AS PER MEL  52-10-03-03.  PLEASE INSTALL CREW STAIR AT 1R DUE  1L DOOR AND RAFT INOP.
